# SDR HALA0000107

- Difficulty date: March 1, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HNL - FLT 931 - AFTER TAKEOFF UPON RETACTION BOTH STICK SHAKERS ACTIVATED AND SLATS AUTO EXTENDED.  PRESSING SLAT RESET BUTTON WOLD NOT RETRACT SLATS, AND STICK SHAKERS CONTINUED IRRESPECTIVE OR AIRSPEED.  COMPLETED ABNORMAL PROCEDURE NR 1 ON PAGE 12-19 OF FCOM, COULD NOT CORRECT STICK SHAKERS.  PULLED C/B B18 AND D18.  REPLACED LT STALL WARNING TRANSDUCER.  REPLACED NR 1 AT./SC TESTED STALL WARNING SYSTEM, PER MM 22-33-00.  OPERATIONAL CHECK OK.  (M)
